Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Mirena coil fitted, arthritis flare up knee, swollen feet, ibuprofen

Hi I had the mirena coil fitted 2weeks ago the past 5 days my arthritus is really flared up my knees and my feet are badly swollen im taking ibrufen tablets like I usually do when it flares up. This time its not easing off usally after a couple tablets at night I feel better by morning. I would like to know is this because of the mirena coil
Asked On : Thu, 31 May 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
ya pain like arthritic pain can occur due to mirena coil . For this I advice that you refer to the doctor immediately and if possible resort to some other method of contraception
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor